MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR

SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR
Model Number 96102
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer biomed contacted spacelabs healthcare technical support to report that while monitoring a telemetry patient on a xhibit central station (xcs), the display went blank.The biomed stated that the patient was moved to different central station to resume monitoring.There was no patient or user harm associated with the event.The biomed reported that they had attempted to swap the display and display port cable, however the issue persisted.A spacelabs healthcare field service engineer (fse) was paged to assist with further troubleshooting.The fse contacted the customer and walked the customer through troubleshooting the display.The customer reported after reseating the display port connections on both the display and xcs, the display returned.The customer called spacelabs healthcare back on (b)(6) 2025 and reported that the failure occurred again however the second instance the issue resolved on its own.The customer requested the device be evaluated and repaired as needed by the equipment service center.At this time the device has not been received.A follow up report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
The device was received by spacelabs healthcare and evaluated by an equipment service center technician.The technician noted that the device had a lot of dust built up in the unit and the fan on the video card was not functional.Additionally, there was damage found on the main board and the front cover of the device.The customer was advised that due to the age of their device and part obsolescence their xhibit central station was no longer repairable, and that they would need to replace the device.The customer accepted the replacement and a new device was shipped to them for use.

Brand Name
XHIBIT CENTRAL STATION
Common Device Name
CENTRAL STATION REMOTE MONITOR
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key23609591
Report Number3010157426-2025-00223
Device Sequence Number9249498
Product Code MHX
UDI-Device Identifier10841522100345
UDI-Public(01)10841522100345(11)180611
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K122146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96102
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Congenital Anomaly;
Patient SexUnknown